A continuous-time Markov chain approach for modeling of poverty dynamics. Application to Mozambique

B. Rabta, G.J.M. van den Boom, V. Molini

Research output: Contribution to JournalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)482-295
JournalAfrican Development Review
Volume28
Issue number4
DOIs
Publication statusPublished - 2016

Cite this

@article{c7dc4ea2ce114e33b3d56327aa01f6cd,
title = "A continuous-time Markov chain approach for modeling of poverty dynamics. Application to Mozambique",
author = "B. Rabta and {van den Boom}, G.J.M. and V. Molini",
year = "2016",
doi = "10.1111/1467-8268.12225",
language = "English",
volume = "28",
pages = "482--295",
journal = "African Development Review",
issn = "1467-8268",
publisher = "Wiley-Blackwell",
number = "4",

}

A continuous-time Markov chain approach for modeling of poverty dynamics. Application to Mozambique. / Rabta, B.; van den Boom, G.J.M.; Molini, V.

In: African Development Review, Vol. 28, No. 4, 2016, p. 482-295.

Research output: Contribution to JournalArticleAcademicpeer-review

TY - JOUR

T1 - A continuous-time Markov chain approach for modeling of poverty dynamics. Application to Mozambique

AU - Rabta, B.

AU - van den Boom, G.J.M.

AU - Molini, V.

PY - 2016

Y1 - 2016

U2 - 10.1111/1467-8268.12225

DO - 10.1111/1467-8268.12225

M3 - Article

VL - 28

SP - 482

EP - 295

JO - African Development Review

JF - African Development Review

SN - 1467-8268

IS - 4

ER -